I have never had nose bleeds before but since taking this drug I am now having them and they are getting more frequent.
It shouldn't. They is nothing in the side effects that would do that. Are you on anything else? Have you just started using your heat and the house is dry? I would say if it continues, see your doc. This is a change in your condition that should be reported.
Just for information, I started on Metoprofol 50 mg eleven days ago and have had 3 nosebleeds so far. I've only had 2 other nosebleeds in the 64 yrs leading up to that. I put a call in to my doctor this afternoon. I think its time to link these two things.
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.